# SDR MASA200500745

- Difficulty date: September 23, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 6,229 hours, 4,674 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,230 hours, 4,674 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 6090 PHX - PILOT RETURNED TO GATE DUE TO A INBOARD SPOILERS AND INBOARD SPOILERONS FAULT.  MX R2 PCU.
